# SDR 2013FA0000642

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: General aviation
- Aircraft: N1159Q
- Make and model: Lancar LC41550FG
- Aircraft serial: 411061
- Aircraft time: 729 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: LA57263102
- Condition: Worn
- Location: Zone 600
- Part time: 729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP CONTROL ROD HAS EXCESSIVE PLAY.  THE ROD ASSY IS PN LA57266102 WHICH IS CONSTRUCTED BY PN'S 286102-8 FOR THE URETHANE INSULATOR AND PN'S 2562102-3 AND 2862102-1.  THE URETHANE INSULATOR IS MOUNTED BETWEEN BOTH METAL CONTROL RODSECTIONS AND HELD TOGETHER BY MS27039-1-23 SCREWS, NAS1149F0363P WASHERS AND MS21044N3 NUTS. THE ASSY MOUNTING HOLES START TO ELONGATE CAUSING EXCESSIVE PLAY IN THE FLAPS.  THIS IS A CONTINUAL ISSUE WITH THE FLAP CONTROL RODS. EACH ACFT HAS 2 FLAP CONTROL RODS. PN'S LA57263101 & LA57263102 FOR THE LT & RT CONTROL RODS. THESE ISSUES HAVE BEEN REPORTED TO MFG AND NO ACTION TO CHANGE DESIGN OR A SUTIABLE REPAIR.  NEW ROD COST IS IN EXCESS OF 1300.00 FOR ONE ROD.  WE HAVE FOUND ACFT WITH BOTH RODS WITH EXCESSIVE PLAY. OTHER ACFT REPORTED WERE N1604C, N247MC, N63TS, N623TS, N122G. PREVIOUS CONTROL NR 2013FA0000641, 2010FA0001017.
